# SDR DL73K010474

- Difficulty date: March 23, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 49,397 hours, 39,879 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENGINE MOUNT WAS FOUND WITH MIGRATING BEARINGS THAT RESULTED IN OVERSIZED MOUNT HOLES. REPAIR PER ER/A 401250-14AD
